# SDR CALA2017040400804

- Difficulty date: April 4, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 15,300 hours, 5,231 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 120831961
- Condition: Faulty
- Location: Galley
- Part time: 15,004 hours, 5,134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN SMOKING OR SPARKING 204. OVEN 204 SMOKED 2 MINS AFTER TURNED ON, STOPPED SMOKING AFTER TURNED OFF. OVEN 204 IN FWD GALLEY SMELLS WHILE ON.  REPLACED OVEN REF IPC25-31-21
